# SDR 7AHR201611212069

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- Aircraft time: 76,203 hours, 87,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EDGE OF MARKER BEACON ANTENNA DOUBLER ERRODED. REPAIRED IAW DRAWING 53-16146-1. REPLACED THE ANTENNA IAW MM 34-35-1, STEPS 2.B.(1) TO 2.B.(8).
